# SDR UIEA2019022803413

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,899 hours, 18,344 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 81C0059
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP (REF DMI 107762).( REMOVED AND REPLACED THE IGNITION EXCITER, APU CONTROL UNIT, AND APU IGNITION PLUG IAW AMM 49-61-05, 49-41-03, AND 49-41-04. OPS CHECK NORMAL, NO LEAKS NOTED.      APU EXCITER (OFF PART): S/N: 96139744 P/N: 3888058-7 )
